266 0

Ulam-Hyers stability of 3-Jordan homomorphisms in C*-ternary algebras

Title
Ulam-Hyers stability of 3-Jordan homomorphisms in C*-ternary algebras
Author
박춘길
Keywords
Ulam-Hyers stability; 3-additive mapping; 3-Jordan homomorphisms; C*-ternary algebra
Issue Date
2017-03
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 22, no. 3, page. 573-578
Abstract
In this paper, we investigate the Ulam-Hyers stability of C*-ternary 3-Jordan homomorphisms for the functional equation f(x(1) + x(2), y(1) + y(2), z(1) + z(2)) = Sigma(1 <= i,j,k <= 2) f(x(i),y(j),z(k)) in C*-ternary algebras.
URI
http://www.eudoxuspress.com/images/JOCAAA-VOL-22-2017-ISSUE-III.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/113421
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE